# SDR CA160301010

- Difficulty date: February 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER START BLEED AIR WAS SELECTED ON AND THERE WAS A MILD ODOR OF OIL THROUGHOUT THE ENTIRE AIRCRAFT. THE OIL ODOR INTENSIFIED AFTER 30-40 SECONDS. BLEED AIR WAS THEN SELECTED OFF AND MISSION CANCELLED. BORESCOPE INSPECTION CARRIED OUT ON BOTH ENGINES. NR 2 ENGINE HAS WETNESS IN THE ICC. TROUBLESHOOTING IS ON-GOING.
